Skoči na glavni sadržaj

Izvorni znanstveni članak

Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition

Mujahid Abbas ; Centre for Advanced Studies in Mathematics and Department of Mathematics, Lahore University of Management Sciences (LUMS), Lahore, Pakistan
B. E. Rhoades ; Department of Mathematics, Indiana University, Bloomington, USA

Puni tekst: engleski pdf 104 Kb

str. 295-301

preuzimanja: 1.743



We obtain several fixed point theorems for a class of operators called
occasionally weakly compatible maps defined on a symmetric space satisfying a generalized contractive condition. These results establish some of the most general fixed point theorems for four maps. Our theorem generalizes Theorem 1 of [A. Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 322(2006),796-802] and Theorem 1 of [X. Zhang, Common fixed point theorems for some new generalized contractive type mappings, J. Math. Anal. Appl. 333(2007), 780-786] and those contained

Ključne riječi

occasionally weakly compatible, fixed point theorem, symmetric space

Hrčak ID:



Posjeta: 2.318 *